# SDR SWAA2023041714717

- Difficulty date: March 9, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 58,003 hours, 34,631 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT STA 312 TO 294.5 LBL 10; WL 208.1; LAVATORY BASE SUPPORT INTERCOSTAL<[01] REMOVED AND REPLACED INTERCOSTAL BETWEEN STA 294.5 AND STA 312 LBL 10 PER B737-700 SRM 51-40-02-0G-0 AND DRWG #141A5600.;[02] VERIFIED REPLACEMENT OF INTERCOSTAL BETWEEN STA 294.5 AND STA 312 LBL 10
